# SDR A6WA2017050244976

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT TRACK CORRODED BETWEEN BS 394 AND 409+128
